Access count of this item: 77

Files in This Item:
File Description SizeFormat 
0639-13.pdf313.27 kBAdobe PDFView/Open
Title: Kahler-Einstein Metrics on Algebraic Varieties
Authors: Kobayashi, Ryoichi
Author's alias: 小林, 亮一
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 639
Start page: 176
End page: 181
URI: http://hdl.handle.net/2433/100166
Appears in Collections:Complex Analysis and Complex Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.